MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/cup.14039

Медицинская библиотека · Journal of cutaneous pathology · 2021

Cutaneous foreign body microemboli-induced occlusive vasculopathy: A complication of illicit intravenous injection of oral opioid tablets.

Vu Marie, Wisell Joshua, Wohltmann Wendi

Клинический случайСтатьяПеревод в очереди

Аннотация

Occlusive nonvasculitic vasculopathy is a process characterized clinically by retiform purpura and potential ulceration and necrosis of affected areas, secondary to blockage of small vessels without associated inflammatory vasculitis. Intravascular injection of foreign material is known to cause distal ischemia and necrosis due to thrombosis, local vasoconstriction, or microemboli formation. A 27-year-old male presented with retiform purpura and worsening distal fingertip necrosis of the right upper extremity accompanied by suspicious intravascular polarizable foreign material identified on skin, muscle, and vascular biopsies. We report a case that highlights concerning complications and dermatopathologic findings of intravascular injection of oral opioid tablets.

Для цитирования: Vu Marie, Wisell Joshua, Wohltmann Wendi. Cutaneous foreign body microemboli-induced occlusive vasculopathy: A complication of illicit intravenous injection of oral opioid tablets.. Journal of cutaneous pathology. 2021. DOI: 10.1111/cup.14039.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.